ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Adimurthi, * and Ratnakumar, PK and Sohani, Vijay Kumar (2017) A Hardy-Sobolev inequality for the twisted Laplacian. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 147 (1). pp. 1-23.

This list was generated on Thu Oct 22 12:47:41 2020 IST.